# SDR SWAA2021082089415

- Difficulty date: June 2, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cargo Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY AFT BULKHEAD RIGHT HAND PANEL LOWER SUPPORT AT B.S. 500D; R.B.L. 25; W.L. 154 / REMOVED FORWARD CARGO BAY AFT BULKHEAD R/H SUPPORT BS500 RECEIVED NEW BULKHEAD SUPPORT LOCATED; DRILLED; COUNSUNK NEW R/H BULKHEAD SUPPORT INSTALLED NEW R/H BULKHEAD SUPPORT IAW SRM 51-40-02; SRM 51-40-05; SRM 51-40-08 DWG# 143A7902 7191U 03JUN20
